# SDR EISA95293

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, BS 870 MAIN CABIN INT, AT STRINGER 3L, WAS FOUND CRACKED IN THE CHANNEL AT TIE IN (X-RAY VERIFIED).  REMOVED CRACKED STRINGER.  FABRICATED NEW SECTION AND INSTALLED IAW B727 SRM 53-10-3.  (M)
